# SDR SWAA2019112739185

- Difficulty date: November 17, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,117 hours, 11,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A123469A
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER CLIP CRACKED AT BS. 500I, LBL 23.  / R&R STRINGER CLIP IAW SRM AND DWG.
